# SDR SWAA2022032442366

- Difficulty date: November 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 146A74086
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV.WASTE SERVICE PANEL FILLER P/N 146A7408-6 CORRORED; STA 847 AND STA 867 AND STRINGER 23L TO 25L / FOUND EXFOLIATED CORROSION OUT OF LIMITS PER SRM53-00-04-1A-1 REMOVED CORRORED FILLER P/N 146A7408-6 AND FABRICATED NEW FILLER PER DRAWING #146A7408;AND INSTALLED BETWEEN STA 847 AND STA 867 STRINGERS 23 AND 25 L/H ; TREATED AND PRIMED FABRICATED FILLER PER REF B737 M/M 51-21-41-370-802 AND 51-21-72-370-804.
